ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

L-p Wiener-Tauberian theorems for M(2)

Narayanan, EK and Rawat, Rama (2010) L-p Wiener-Tauberian theorems for M(2). In: Mathematische Zeitschrift, 265 (2). pp. 437-449.

[img] PDF
winer.pdf - Published Version
Restricted to Registered users only

Download (230kB) | Request a copy
Official URL: http://www.springerlink.com/content/gx4n7w743l8150...


We prove two sided and one sided analogues of the Wiener-Tauberian theorem for the Euclidean motion group, M(2).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Wiener-Tauberian theorem; Fourier transform; Maximal ideals
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms G Yashodha
Date Deposited: 07 Jun 2010 06:31
Last Modified: 19 Sep 2010 06:01
URI: http://eprints.iisc.ac.in/id/eprint/27441

Actions (login required)

View Item View Item